# SDR UALA2011051302393

- Difficulty date: May 12, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 48,646 hours, 13,680 cycles
- Engine: Pwa PW2037
- System (JASC): 2360 · Static Discharge System
- Part: Static Wick
- Part number: 16700
- Condition: Missing
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT ELEVATOR STATIC DISCHARGER MISSING, SECOND FROM OUTBOARD EDGE.  REQUIRED PART PCN 170-1067 IS NOT STOCK AT MCO.  DEFERRED PER CDL 23B.  REPLACED STATIC DISCHARGER.
